A note on the transfinite diameter of Bernstein sets


Yazici Ö.

TURKISH JOURNAL OF MATHEMATICS, vol.46, no.7, pp.2761-2765, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 7
  • Publication Date: 2022
  • Doi Number: 10.55730/1300-0098.3300
  • Journal Name: TURKISH JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, MathSciNet, zbMATH, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.2761-2765
  • Keywords: Transfinite diameter, Bernstein and Markov sets, Pluripolar sets, Leja points
  • Middle East Technical University Affiliated: Yes

Abstract

A compact set K subset of C-n is called Bernstein set if, for some constant M > 0, the following inequality